# SDR WRLA2007074

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, CORROSION FOUND ON FWD LOWER CORNER OF UPPER CUTOUT SUPPORT DOUBLER FOR AFT HINGE ON CENTER GEAR RIGHT FWD DOOR IN CENTER W/W AT FS 1441.  REMOVED DOUBLER, FABRICATED DOUBLER AND INSTALLED DOUBLER, TEE STIFFENER AND SUPPORT FITTING IAW DC10 SRM VOL II 51-33-01 & 53-14-01.
